Biembeddings of Steiner triple systems in orientable pseudosurfaces with one pinch point

Forbes, A. D.; Griggs, T. S.; Psomas, C. and Širáň, J. (2014). Biembeddings of Steiner triple systems in orientable pseudosurfaces with one pinch point. Glasgow Mathematical Journal, 56(2) pp. 251–260.

DOI: https://doi.org/10.1017/S0017089513000220

Abstract

We prove that for all n ≡ 13 or 37 (mod 72), there exists a biembedding of a pair of Steiner triple systems of order n in an orientable pseudosurface having precisely one regular pinch point of multiplicity 2.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations